# SDR CALA9601779

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79746
- Make and model: Boeing 727224
- Aircraft serial: 22449
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RT WING NR 8 SLAT RIB, JUST INBOARD OF ANTI-ICE DUCT.  THE CRACK WAS ROUTED OUT AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-50-3, FIGURE 9.
